# SDR AWXA0000427

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 4,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;    SEAT TRACK CORRODED AND GOUGED AT STA 688-690, RBL 25.   REMOVED AND INSTALLED FABRICATED SEAT TRACK IAW 737 SRM 51-30-2, PARTS FABRICATED IAW 737 SRM 53-00-52, TREATED IAW 737 SRM 51-10-2 AND 51-20-4
